# SDR SWAA2022032113570

- Difficulty date: September 20, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 46,780 hours, 27,797 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES #16 & #17 ARE OVERSIZED AND ELONGATED / DRILLED UP NEW PANEL PER SRM 51-40-05
